# SDR VNAA0706012

- Difficulty date: June 19, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 7,590 hours, 7,790 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON DESCENT A LIGHTNING STRIKE.  MAINTENANCE COMPLIED WITH AN EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE INSPECTED AND FOUND EVIDENCE OF A STRIKE TO THE LOWER RIGHT FORWARD FUSELAGE.  MAINTENANCE FOUND ALL DAMAGE TO BE WITHIN LIMITS IN ACCORDANCE WITH THE STRUCTURE REPAIR MANUAL 53-00-31.  AIRCRAFT WAS RELEASED FOR SERVICE.
